# SDR CALA2016070100398

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 50,121 hours, 15,093 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNITED CUSTOMER REQUEST, FUSELAGE SKIN DENTED ON LT SIDE BETWEEN STR 20 AND 21 APROX 12" FWD OF BS 1250 ZONE 195LH. EVALUATED 2EACH DENTS APROX 12" FWD OF BS 1250 ZONE 195 LT FUSELAGE SKIN PER SRM 53-00-00, 53-60-153-00-01 DETAIL 3. DENT NO.1 DEPTH FOUND.022" LENGTH .794", DENT NO.2 DEPTH FOUND .010" LENGTH .950", FOUND TO BE WITHIN LIMITS.HFEC PER NDTM 51-00-19.  NO CRACKS.
